# SDR FDEA201807031611

- Difficulty date: July 1, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 52,794 hours, 27,352 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B363100000
- Condition: Punctured
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO FLOOR PANEL 241DF HAS VARIOUS PUNCTURES. FABRICATED FLOOR PANEL 241DF ON T18/1350934 IAW DWG SRZ 25-005. CLASSIFIED AS A CAT "A" MAJOR REPAIR.
